MAUDE Adverse Event Report: ETHICON INC. PROCEED*SURG MESH/MULTI LYR; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED*SURG MESH/MULTI LYR; MESH, SURGICAL, POLYMERIC
Catalog Number PCDB1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent removal surgery and recurrent hernia repair surgery on (b)(6) 2010 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2021.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.It was reported that patient underwent removal surgery on (b)(6) 2022.The patient experience adhesions and incisional hernia.The patient had a previous mesh implanted on (b)(6) 2008 which is captured in separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # =(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Mwr-22042022-0001171278 submitted for adverse event which occurred (b)(6) 2021.Mwr-03082024-0001685190 submitted for adverse event which occurred (b)(6) 2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 9/5/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-CORNELIA
655 ethicon circle
cornelia GA 30531
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19916145
Report Number2210968-2024-08061
Device Sequence Number7361262
Product Code FTL
UDI-Device Identifier10705031047693
UDI-Public(01)10705031047693(17)120131(10)CBG101
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Catalogue NumberPCDB1
Device Lot NumberCBG101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale